Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

High ESR levels. Diabetic, high BP, PC kidney, MRI, CT all normal. Feels weak, tired. Any suggestions ?

Hi my father was just told that he has high esr levels at 79. He has gout Diabeties cholestorsl high blood pressure and polysistic kidney disease He had an MRI done and ct scan and were all good. They did a culture test In the blood and all good. Any suggestions. He is feeling weak, cold, tired. Not interested in walking Or doing anything in that matter
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi
Thanks for your query
i can feel your concerns
ESR is a nonspecific test and raised in various conditions like infections,inflammations and malignancy.it may be raised because of polycystic kidneys and as he is diabetic and having high cholestrol
is he having fever?
i advise to moniter his sugar levels and blood pressure regularlyand start antidiabetic and antihypertensive medications after consulting your doctor
Improve his diet.add fresh fruits and vegetables to his diet and avoid junk food ans soft drinks
Ask him to drink lot of water
check his haemoglobin level.and add iron supplements if it is low
i think there is also an elemment of depression.give him more time and try to indulge him in healthy activities like walking, exercise etc.antidepressent medications can be added after consulting your doctor
wishing him good health
regards
Dr.AMNA
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor